MathSciNet Relay Station
MathSciNet bibliographic data
MR60604 (15,696b) 30.0X
Poor, Vincent C. On residues of polygenic functions. Trans. Amer. Math. Soc. 75, (1953). 244–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement